Aa
A
A
A
Close
Diabetes - Type 2 Community
3.44k Members
Avatar universal

Nausea and weakness

Hi Sir/Ma'am,

My father is a type 2 diabetic since last 17 yrs. Right now he is on 15+25 day night insulin (Novo Nordisk Human Mixtard). He had suffered from Diabetic Neuropathy since last four years and later on he recovered. He has problem in his left eye due to blood clotting.

The big problem right now is he has become very weak. His Cholestrol and BP has also gone up. B-Sugar was also around 300 last week but now its below 180(Fasting).

Symptoms:

Dehydration, Weakness, Nausea (Fainting not even able to stand properly)

The drugs that he is taking right now are as under:

Anloz TS 40 mg
Vertid M 20-15
LIPKING 10 mg

Zepot 100 mg
OSLAB 300 mg

I terribly need your advice. Please help!!!


This discussion is related to type 2 diabetes and nausea.
1 Responses
141598 tn?1355675363
This a patient to patient forum. No doctors stop by here. You should be taking your father to a doctor and asking him,/her these questions.

"B-Sugar was also around 300 last week but now its below 180(Fasting)."
That's high and 300 is dangerous.

Have an Answer?
Top Diabetes Answerers
231441 tn?1333896366
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.